MathSciNet Relay Station
MathSciNet bibliographic data
MR139196 60.62
Blagoveščenskiĭ, Ju. N.; Freĭdlin, M. I. Some properties of diffusion processes depending on a parameter. (Russian) Dokl. Akad. Nauk SSSR 138 1961 508–511.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement